# SDR REXA2016062601226

- Difficulty date: June 26, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 21,113 hours, 13,765 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FLAP PANEL 584GB IS CHAFED.  REPLACED INBD FLAP PANEL 584GB IAW SRM 51-40-11-001-001-A01 AND 51-25-01-001-001-A01.
